# SDR GUUA93332062510A

- Difficulty date: June 25, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N81533
- Make and model: Beech 1900D
- Aircraft serial: UE137
- Aircraft time: 30,734 hours, 36,737 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 1143610441
- Condition: Inoperative
- Location: Squat Switch
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED UPON DEPARTURE, LANDING GEAR J HOOK WOULD NOT MOVE TO THE LT TO PRESS DOWN LOCK RELEASE TO RETRACT GEAR.  REPLACED LT SQUAT SWITCH AND HARNESS, OPS CK NORMAL.
